Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 318150, 10 pages
http://dx.doi.org/10.1155/2012/318150
Research Article

Analysis of an SEIS Epidemic Model with a Changing Delitescence

Institute of Mathematics and Computer Science, Fuzhou University, Fuzhou, FuJian 350002, China

Received 17 May 2012; Accepted 26 July 2012

Academic Editor: Allan Peterson

Copyright © 2012 Jinghai Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An SEIS epidemic model with a changing delitescence is studied. The disease-free equilibrium and the endemic equilibrium of the model are studied as well. It is shown that the disease-free equilibrium is globally stable under suitable conditions. Moreover, we also show that the unique endemic equilibrium of the system is globally asymptotically stable under certain conditions.